# SDR 97ZZZX1143

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095U
- Make and model: Snias AS350B2
- Aircraft serial: 2699
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 350A34015003
- Condition: Chafed
- Location: T/R Drive
- Part time: 1,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, A RUB SPOT WAS FOUND ON THE SHORT SHAFT JUST AFT OF THE ENGINE.  THIS IS A HARD AREA TO INSPECT WITH BOTH PIECES OF DRIVE SHAFT COVER IN PLACE.  A CLOSE LOOK AT THIS AREA AT ANNUAL SHOULD BE DONE AS IT IS HARD TO SEE.  THE REAR ENGINE MOUNTS WERE CHANGED AND THE PROBLEM WAS CORRECTED.
